Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 143581, 5 pages
http://dx.doi.org/10.1155/2014/143581
Research Article

Precise Asymptotics on Second-Order Complete Moment Convergence of Uniform Empirical Process

1College of Mathematics and Information, Henan University, Kaifeng 475000, China
2Department of Economics, Zhengzhou Institute of Finance and Economics, Zhengzhou 450000, China

Received 10 May 2014; Accepted 21 July 2014; Published 27 August 2014

Academic Editor: Ahmed El-Sayed

Copyright © 2014 Junshan Xie and Lin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junshan Xie and Lin He, “Precise Asymptotics on Second-Order Complete Moment Convergence of Uniform Empirical Process,” Abstract and Applied Analysis, vol. 2014, Article ID 143581, 5 pages, 2014. https://doi.org/10.1155/2014/143581.